Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have sweet taste in mouth. Taking Sulfazine for Psoriatic Arthritis. Priolsec for Acid Reflux. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I have a sweet taste in my mouth, it seems to be coming from behind my tooth on the lower right side, I don't know if this is a tooth problem, or because of all the medications I am taking, I take Sulfazine for my Psoriatic Arthritis as well as Colcrys and Indomethacin for my Gout Arthritis and Priolsec for my Acid Reflux, this taste didn't really start before I started taking all these meds
Posted Tue, 12 Nov 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 4 hours later
Brief answer...There can be various causes for it and so needs evaluation
Detailed answer....
Thanks for the query.
I have read your query and feel that the most likely cause for such a constant sweet taste in your mouth could be due to acid reflux,but in fact it can be caused by various other reasons also like..
Sinus infection
Tooth infection
VIT B 12 and Zinc deficiency
As a side effect of smoking pipes

You must consult a otolaryngologist for investigation into the  cause.He is a person who deals with these problems very efficiently.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor